发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.

Davis Martin, Putnam Hilary, and Robinson Julia. The decision problem for exponential diophantine equations. Annals of mathematics, second series vol. 74 (1961), pp. 425–436.

Rogers, Hartley
  • 期刊名称The Journal of Symbolic Logic
  • 作者Rogers, Hartley
  • 卷第35卷
  • 期第1期
  • 印刷ISSN0022-4812
  • 电子ISSN1943-5886
  • 文件大小187.99KB
  • 发表时间1970-03
  • DOI10.1017/s0022481200092744
  • 页码151-152
← 返回【学霸图书馆】主页